Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Lelièvre:2013:10.1007/s10955-013-0769-x,
author = {Lelièvre, T and Nier, F and Pavliotis, GA},
doi = {10.1007/s10955-013-0769-x},
journal = {Journal of Statistical Physics},
pages = {237--274},
title = {Optimal Non-reversible Linear Drift for the Convergence to Equilibrium of a Diffusion},
url = {http://dx.doi.org/10.1007/s10955-013-0769-x},
volume = {152},
year = {2013}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Lelièvre,T
AU - Nier,F
AU - Pavliotis,GA
DO - 10.1007/s10955-013-0769-x
EP - 274
PY - 2013///
SN - 0022-4715
SP - 237
TI - Optimal Non-reversible Linear Drift for the Convergence to Equilibrium of a Diffusion
T2 - Journal of Statistical Physics
UR - http://dx.doi.org/10.1007/s10955-013-0769-x
VL - 152
ER -